MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER W/ SHERLOCK 3CG TPS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER W/ SHERLOCK 3CG TPS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a damaged microintroducer was confirmed, but the exact cause could not be determined.One 4.5fr x 7cm microintroducer was returned for investigation.The returned sample resembled the introducer in the photograph that was provided for investigation.The dilator and sheath appeared curved due to slight bends along the length of the dilator and sheath.The sheath length and dilator length were within specification.The outside diameter of the dilator was also within specification.A microscopic examination a 0.5mm longitudinal split at the distal tip of the sheath.While the split at the distal end of the sheath may have been a contributing factor in the reported event, it could not be determined if the split existed prior to use or was an effect of the difficult insertion.A review of the manufacturing records showed no findings that indicated damage associated with the manufacturing process.Although the complaint was confirmed, the investigation did not point to a specific root cause.A lot history review (lhr) of redy0810 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "could not advance tried double dilating but still could not advance.Tried double dilating second time and bent to pieces.It bent 3 different places.Got a microintroducer kit out and it went in fine." on 8/03/2021 - the returned sample exhibited slight bends and a split introducer and sheath.What type of catheter securement was utilized: statlock.

Brand Name
POWERPICC SOLO2 CATHETER W/ SHERLOCK 3CG TPS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12370847
Report Number3006260740-2021-03523
Device Sequence Number4115305
Product Code LJS
UDI-Device Identifier00801741155093
UDI-Public(01)00801741155093
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1194108D4
Device Lot NumberREDY0810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;